# SDR MASA200500948

- Difficulty date: November 24, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 18,797 hours, 14,708 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7010 ORD - FLAPS FAIL MASTER CAUTION.  COMPLIED WITH PART A EARLIER AND PART B WAS COMPLIED WITH LATER.  NO FURTHER DEFECT NOTED.
